• Refine Query
  • Source
  • Publication year
  • to
  • Language
  • 38
  • 5
  • 3
  • 2
  • 2
  • 2
  • 2
  • 2
  • 2
  • 2
  • 2
  • 2
  • 1
  • 1
  • Tagged with
  • 58
  • 58
  • 18
  • 8
  • 6
  • 5
  • 5
  • 5
  • 5
  • 5
  • 3
  • 3
  • 3
  • 3
  • 3
  • About
  • The Global ETD Search service is a free service for researchers to find electronic theses and dissertations. This service is provided by the Networked Digital Library of Theses and Dissertations.
    Our metadata is collected from universities around the world. If you manage a university/consortium/country archive and want to be added, details can be found on the NDLTD website.
1

Sur une classe d'espaces à connexion euclidienne

Debever, Robert. January 1947 (has links)
Thesis--Université Libre de Bruxelles. / "Bibliographie": p. [90]-91.
2

Generalized intersector varieties

Robinson, Virgil Nelson, January 1939 (has links)
Thesis (Ph. D.)--University of Chicago, 1939. / Vita. Lithoprinted. "Private edition, distributed by the University of Chicago libraries, Chicago, Illinois."
3

Quelques propriétés globales des espaces de Riemann ...

Preissmann, Alexandre, January 1942 (has links)
Thèse--Zürich. / "Extrait des Commentarii mathematici helvetici." Curriculum vitae.
4

On the impossibility of embedding an Einstein space of vanishing scalar curvature as a hypersurface in Euclidean space

Russon, Anne Eleanor. January 1968 (has links)
No description available.
5

Sur une classe d'espaces à connexion euclidienne

Debever, Robert. January 1947 (has links)
Thesis--Université Libre de Bruxelles. / "Bibliographie": p. [90]-91.
6

Quelques propriétés globales des espaces de Riemann ...

Preissmann, Alexandre, January 1942 (has links)
Thèse--Zürich. / "Extrait des Commentarii mathematici helvetici." Curriculum vitae.
7

Homology properties of arbitrary subsets of Euclidean spaces

Kaplan, Samuel, January 1900 (has links)
Thesis - University of Michigan. / Reprinted from the Transactions of the American Mathematical Society, vol. 62, no. 2... September, 1947. References: p. 271.
8

Cohomology theory for general spaces

Spanier, Edwin Henry, January 1900 (has links)
Thesis--University of Michigan. / "Reprinted from Annals of mathematics, vol. 49, no. 2, April, 1948."
9

On certain associated metric spaces

Lovell, Clarence Anding, January 1934 (has links)
Thesis (Ph. D.)--University of Pennsylvania, 1933.
10

Mesures de Radon bornées sur les espaces complètement réguliers

Khélifa, Zizi. January 1900 (has links)
Thèse--Paris. / Includes bibliographical references.

Page generated in 0.0437 seconds